# SDR DXTA2010061104120

- Difficulty date: June 6, 2010
- Submitted: June 11, 2010
- Operation: Air carrier
- Aircraft: N670QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605170
- Aircraft time: 8,120 hours, 6,334 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Bearing
- Part number: MS274614
- Condition: Worn
- Location: Yoke
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, E
- Precautionary procedure: O

## Discrepancy

RUBBING HEARD/FELT IN YOKE & FLOOR DURING FORE & AFT MOVEMENT OF YOKE ONLY WHEN AIRBORNE & AT ALL AIRSPEEDS & CONFIGURATIONS.  NO RUBBING INDICATED WITH LT/RT MOVEMENT OF YOKE.  RUBBING HEARD/FELT ON BOTH SIDES YOKE & FLOOR OF COCKPIT WITH EACH PILOT CALLING RUBBING DIRECTLY UNDER YOKE.  NO RUBBING INDICATED WHEN ACFT IS ON GROUND.  FOUND RT ELEVATOR INBD BEARING & BOLT BAD. REPLACED BEARING & BOLT.  ALSO FOUND ELEVATOR PASS THRU SECTOR UPPER LEVER ARM WORN. REPLACED LEVER & BUSHING.  NOTED ROUGHNESS IN PASS THROUGH SECTOR UPPER BEARING.  REPLACED BEARING.  RIGGED ELEVATOR CABLES & TENSIONED.  CLOSED ACCESS.  WORK PERFORMED IAW THE MM 27-31-01, 27-31-03 & 27-20-00. OPS & TRAVEL CHECKS OF ELEVATOR SYS GOOD.
